MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC PINK

MIO¿; INSET II 80/6 PCC PINK
Lot Number 5167807
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported adhesive set issues with four sets as all of them did not stick to her body.The patient usually inserted them in her leg.Reportedly, her blood glucose raised after a trip to the beach and so she did a bolus and then went to bed.Later, she noticed that her blood glucose was over 600 mg/dl which she self-treated with the pump and then an hour later again, her blood glucose level remained the same which she treated manually with a shot.Subsequently, her blood glucose did not come down and she took another shot and another and then her blood glucose level came to 243 mg/dl, but she became unconscious.The emergency medical services were called as her blood pressure went low at that time and they transported her and noticed after testing an infection.She also experienced diabetic ketoacidosis.Subsequently, she was admitted to the hospital in the intensive care unit and was treated for her high blood glucose levels and the infection, also investigations were still being performed on her.The patient was hospitalized since four days.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC PINK
MDR Report Key8517167
Report Number3003442380-2019-01168
Device Sequence Number1840032
Product Code FPA
UDI-Device Identifier05705244007871
UDI-Public05705244007871
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2019
Device Lot Number5167807
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2017
Initial Report FDA Received Date04/16/2019
Patient Sequence Number1